.

Pay Day Savings deals now on!

979815

Grand-Pa

Headache Tablets 10 Tablets

Grand-Pa 10 Headache Tablets contains paracetamol and aspirin and helps with relief of mild aches and pains, and fever associated with headaches, toothaches and colds and flu.

R 14.49
eBucks: 145
Quantity

Add to favourites
Pack Size
 
Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.


Description:
Grand-Pa Headache 10 Tablets

Detailed Description:
Contains paracetamol and aspiring – read package insert. Each tablet contains: Aspirin 226.8 mg, Paracetamol 162.0 mg, Caffeine 32.4 mg. For the symptomatic relief of mild to moderate pain and fever such as headache, toothache, colds and flu. For product safety issues contact GSK on +27 11 745 6000 or via email on [email protected]

Pack size:
10 tablets

Quantity in pack:
10

Marketing description:
Grand-Pa®. 10 tablets. Headache tablets. For the relief of: Headache. Toothache. Pain and fever. Triple action.

Brand:
Grand-Pa

Package type:
Box

See more See less

Usage instructions:
Adult dosage: two tablets to be taken with water every three hours. Should not be taken with other paracetamol containing products.

See more See less

Information not available.

See more See less

Reviews

from 0 reviews Write a review

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 58.49
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 33.99
4.5
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R 36.99
5.0
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 27.49
5.0
Headache Powders 38 Powders
Grand-Pa
Headache Powders 38 Powders
R 63.99
4.0